# SDR 96032122816

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46578
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Cover
- Part number: 003001001
- Condition: Corrosion
- Location: Lt Wing
- Part time: 75,849 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, CORROSION WAS FOUND ON 5 FUEL TANK PROBE COVER PLATES ON THE MATING SURFACE.  THE PART NUMBERS ARE:  003-001-001, 003-001-002, 003-001-006.  CORROSION WAS REMOVED TO A MINIMUM THICKNESS OF 0.160 INCH TRANSITION RADIUS BETWEEN HORIZONTAL AND VERTICAL FLANGES KEPT SAME AS ORIGINAL.  COVER PLATES WILL BE RE-FINIHSED.  MAINTENANCE ACCOMPLISHED BY LOCKHEED AEROMOD CENTER.  (X)
